I have been suffering gerd problems for the last ten years.I have used many medicines for the treatment.During the treatment i had been suffering the sore throat prolems also.Ultimately i was given anti biotics for the treatment.
With the passage of time I was diagnosed hypertension syndromes and was given losartan potassium.I am using 50mg tablet once a day for the last three years.
The problem which i am facing is what ever i eat cold or hot my throat becomes sour and painful.
The pain has spread towards ears and i feel some weight on the left side of my forhead.I feel chills during the day and its
a great job for me to take a bath even in the summer.Is it a thyroid problem?
Recentely i had severer mouth ulcers on the tip of my tongue and inside walls of my cheeks.The remained there for about one month.I used many gels and mouth wash.I was awake from 2am onwards.This resulted a weight loss of about 6kg.I am 61 kg at the moment.All my trousers are becoming loose.
When i swallow something i feel pain in the glands under my jaws and i feel some hard material in the depth of throat.
There is a pain in my neck and in the left shoulder blade.I am lso a patient of IBS.
I feel less strength in my body than before.and i am still not taking any medicines.This is in fear that i ma not loose more weight.Please advise your openion .
with all my best regards
and God bless you
Yes, you could be having thyroid problems. Your cold, you have stomach problems, your losing weight and you feel something in your throat.
Ask your Dr to do these tests. TSH, FreeT3, FreeT4 and antibodies. Make sure they test the Frees and not just TSH.
Get a copy of your results and post them here. We have a wonderful thyroid forum and they will be able to help you.
As far as the stomach problems, try putting something under your mattress to lift it where your head is. This keeps the stomach acid from getting into your throat. Take care. Remar
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.